MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 10F X 24CM SPLIT CATH SET; SPLIT CATH III LT HEMODIALYSIS CATHETER

MEDICAL COMPONENTS, INC. 10F X 24CM SPLIT CATH SET; SPLIT CATH III LT HEMODIALYSIS CATHETER
Model Number DASPC24P-XL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Upon inspection of the patient's implanted catheter, it was noted that one of the lumens was partially disassociated from its hub.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation and no photographs were provided.Multiple requests for additional information and clarification of event were unsuccessful.The exact location of the partial dissociation was not provided.The contract manufacturer conducted a review of the manufacturer records for the lot number reported.The device history record review showed nothing out of specification, no authorized manufacture variance, non-conformance report, or reworks related to the reported failure mode.The lot was manufactured according to specifications.Without sufficient information and an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10F X 24CM SPLIT CATH SET
Common Device Name
SPLIT CATH III LT HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key16139224
Report Number2518902-2023-00005
Device Sequence Number6717752
Product Code MSD
UDI-Device Identifier00884908150506
UDI-Public00884908150506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/07/2024
Device Model NumberDASPC24P-XL
Device Catalogue NumberDASPC24P-XL
Device Lot NumberMPSK030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexMale
Patient Weight48 KG